# SDR AALA20101008LGW01

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 66,904 hours, 10,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 2A SEAT MOUNTED EMERGENCY PATH LIGHTING INOPERATIVE.  REPLACED LAMP FOR 2A PATH LIGHTING.  OPS CHECKED NORMAL.
